Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

White color worms in stools after eating sugar

my husband is 34 yrs old. he has problem that white color worms found in stools after eating sugar. i want to knw the cause, problem and treatment for it? reply pls 7781
Asked On : Sat, 6 Aug 2011
Answers:  3 Views:  620
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
that must be thread worm. He shoud be treated with No worm 400mg single tab at bed time after Stool Test confirmation.
Answered: Sat, 6 Aug 2011
General & Family Physician Dr. Chirag Soni's  Response
Welcome to HCM.
Complete anti helminthic treatment is required.
Take tab ivermactin with albendazole for complete cure.
Wash your hand properly,Wash all fruits and vegetable properly.
Take medicines for long long time to prevent recurrence.
Answered: Sat, 6 Aug 2011
I find this answer helpful
  User's Response
Hello, Welcome to HCM,
Small worms in the stools is due to Thread worm infestation inthe bowels.
Yiu can try Piperazine citrate for 3 days which will cure this condition. Thanks
Answered: Mon, 8 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor